# SDR DHL2003802534

- Difficulty date: November 18, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT FORMER FLANGE CRACKED 2.000, STA 640.000.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  TRIMMED OUT CRACKED FORMER IAW SRM 53-2-0 PG 11.  FABRICATED NEW FORMER AND SPLICE PLATE IAW SRM 53-2-0 PG 11.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW FORMER AND SPLICE PLATE WITH NEW FASTENERS IAW SRM 53-2-0 PG 11, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
